# SDR FDEA2019102102708

- Difficulty date: October 20, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE AT XOS 996 LOWER ACCESS PANEL CUTOUT DOUBLER   CRACKED RIGHT HAND WING LEADING EDGE AT XOS 996 LOWER ACCESS PANEL CUTOUT DOUBLER   CRACKED CARRIED OUT REPAIR AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 9 AND EA # 1-  5730-T0350370 PART 1 "TITLE : WINGS - PLATES AND SKINS - RH WING FIXED L.E SKIN, CRACK   REPAIR". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.REFER TO SNRM N01089 FOR WORK   DETAILS.
